# SDR REXA2014013000152

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,867 hours, 19,353 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR SELECTED TO RETRACT, RECEIVED NOSE GEAR DISAGREE WITH A NOSE GEAR DOOR OPEN WARNING. ALL THREE GEAR INDICATED GREEN.  MAX SPEED WAS 200KIAS CREW FOLLOWED QRH & RETURNED TO CVG.  ATC DECLARED AN EMERGENCY.  CREW LANDED & TAXIED SAFELY TO THE GATE.  DURING CREW DEBRIEF CAPTAIN STATED THAT ON TOUCHDOWN THE ACFT WANTED TO VEER TO THE RT, BUT SHORTLY AFTER ROLL OUT STEERING CENTERED & WORKED NORMALLY. R & R NLG LOWER SHOCK STRUT IAW AMM 32-21-25.  EXTENSION & RETRACTION OPERATIONS CHECKED GOOD AT THIS TIME.
